# SDR AALA2019082109036

- Difficulty date: June 30, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 48,848 hours, 32,415 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53476426200
- Condition: Corroded
- Location: Frames 59-60
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON STRINGER BETWEEN FR 59 AND FR 60 AT S43L. REPAIRED STRINGER PER SRM 53-00-13-300-002.
